U.S. doctors online nowAsk doctors free
Chicago, IL
A 23-year-old female asked:

I'm currently on vyvanse (lisdexamfetamine) and sertraline (50 mg each). is it ok to drink on these medications?

1 doctor answer1 doctor weighed in
Dr. Krishna Kumar
Psychiatry 56 years experience
Medications Risks: Sertraline may increase the effects of Vyvanse (lisdexamfetamine)- jitteriness, anxiety. Taking together increases the risk of a serious condition - Serotonin Syndrome. Using Alcohol with Vyvanse (lisdexamfetamine) can increase the risk of increased heart rate, chest pain, or blood pressure changes. Drinking Alcohol with these medications can cause impaired judgment. See Psychiatrist for Diagnosis, medications and Ther
Last updated Oct 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.